Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
11/38, DOI: 10.7862/rf.2015.11

The random of lacunary statistical on χ2 over p-metric spaces defined by Musielak

N. Subramanian, R. Babu, P. Thirunavukkarasu

DOI: 10.7862/rf.2015.11

Abstract

Mursaleen introduced the concepts of statistical convergence in random 2-normed spaces. Recently Mohiuddine and Aiyup defined the notion of lacunary statistical convergence and lacunary statistical Cauchy in random 2-normed spaces. In this paper, we define and study the notion of lacunary statistical convergence and lacunary of statistical Cauchy sequences in random on χ2 over p− metric spaces defined by Musielak and prove some theorems which generalizes Mohiuddine and Aiyup results.

 

Full text (pdf)

References

  1.  M.Basarir and O.Solancan, On some double sequence spaces, J. Indian Acad. Math., 21(2) (1999), 193-200.
  2. T.J.I’A.Bromwich, An introduction to the theory of infinite series Macmillan and Co.Ltd., New York, (1965).
  3. G.H.Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19 (1917), 86-95.
  4. J.Lindenstrauss and L.Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379-390
  5. I.J.Maddox, Sequence spaces defined by a modulus, Math. Proc. Cambridge Philos. Soc, 100(1) (1986), 161-166.
  6. F.Moricz, Extentions of the spaces c and c0 from single to double sequences, Acta. Math. Hung., 57(1-2), (1991), 129-136.
  7. F.Moricz and B.E.Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104, (1988), 283-294.
  8. B.C.Tripathy, On statistically convergent double sequences, Tamkang J. Math., 34(3), (2003), 231-237.
  9. A.Turkmenoglu, Matrix transformation between some classes of double sequences, J. Inst. Math. Comp. Sci. Math. Ser., 12(1), (1999), 23-31.
  10. P.K.Kamthan and M.Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, In c., New York , 1981.
  11. A.Gokhan and R.C¸olak, The double sequence spaces cP 2 (p) and cPB 2 (p), Appl. Math. Comput., 157(2), (2004), 491-501.
  12. A.Gokhan and R.C¸olak, Double sequence spaces ℓ∞ 2 , ibid., 160(1), (2005), 147153.
  13. M.Zeltser, Investigation of Double Sequence Spaces by Soft and Hard Analitical Methods, Dissertationes Mathematicae Universitatis Tartuensis 25, Tartu University Press, Univ. of Tartu, Faculty of Mathematics and Computer Science, Tartu, 2001.
  14. M.Mursaleen and O.H.H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl., 288(1), (2003), 223-231.
  15. B.Altay and F.BaS¸ar, Some new spaces of double sequences, J. Math. Anal. Appl., 309(1), (2005), 70-90.
  16. F.BaS¸ar and Y.Sever, The space Lp of double sequences, Math. J. Okayama Univ, 51, (2009), 149-157.
  17. N.Subramanian and U.K.Misra, The semi normed space defined by a double gai sequence of modulus function, Fasciculi Math., 46, (2010).
  18. J.Cannor, On strong matrix summability with respect to a modulus and statistical convergence, Canad. Math. Bull., 32(2), (1989), 194-198.
  19. A.Pringsheim, Zurtheorie derzweifach unendlichen zahlenfolgen, Math. Ann., 53, (1900), 289-321.
  20. H.J.Hamilton, Transformations of multiple sequences, Duke Math. J., 2, (1936), 29-60.
  21. H.J.Hamilton, A Generalization of multiple sequences transformation, Duke Math. J., 4, (1938), 343-358.
  22. H.J.Hamilton, Preservation of partial Limits in Multiple sequence transformations, Duke Math. J., 4, (1939), 293-297.

  23. A.Wilansky, Summability through Functional Analysis, North-Holland Mathematical Studies, North-Holland Publishing, Amsterdam, Vol.85(1984).

About this Article

TITLE:
The random of lacunary statistical on χ2 over p-metric spaces defined by Musielak

AUTHORS:
N. Subramanian (1)
R. Babu (2)
P. Thirunavukkarasu (3)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics, SASTRA University, Thanjavur-613 401, India
(2) Department of Mathematics, Shanmugha Polytechnic College, Thanjavur-613 401, India
(3)   P.G. and Research Department of Mathematics, Periyar E.V.R. College (Autonomous) Tiruchirappalli–620 023, India.

JOURNAL:
Journal of Mathematics and Applications
11/38

KEY WORDS AND PHRASES:
analytic sequence, double sequences, χ2 space, Musielak - modulus function, Random p− metric space, Lacunary sequence, Statistical convergence

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/39

DOI:
10.7862/rf.2015.11

URL:
http://dx.doi.org/10.7862/rf.2015.11

RECEIVED:
2014-07-04

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: